Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Fluctuating between hypo and hyper thyroid, having hindered thinking, sleeping difficulty. Taking thyronorm. Remedy?

I had Hypo thyroid , I used to take 50mcg then throid was in control then jumped to hyper. I was adviced to take 25mcg but again back to hypo. so was adviced to take 50mcg thyronorm 6 days a week, because my thyroid keep shifting from hypo to hyper. Now I feel like something hinders at throught and having trouble in sleeping good.
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Dear Ms Deepika

Did you have a blood test after taking 50mcg for 6 days a week? If so I would recommend the same. It looks like 50mcg was slightly too much for you ( when you took 7 days a week) and that led to medication induced hyperthyroidism. When the dose was decreased to 25mcg it was probably not enough. There is a dose in between 25 mcg and 50mg which is 37.5mcg. I am not sure if the same is available in the place where you currently reside. But you can take thyroid hormone 50mcg for 6 days as you were advised. So please have you blood test checked in the current dose 4-6 weeks after starting the current dose.

Thanks a lot for your question

Answered: Mon, 23 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor